Jump to content
CrazyBoards.org

Stopped 1/2 Abilify and Neurontin, 1/1 Lexapro stoppage


Recommended Posts

I am asking if, or rather, when my hot flashes will subside. I was on 40mg Abilify and now on 20mg. Was on 1600mg of Neurontin now 800mg and I quit Lexapro. I'm losing my mind it feels like because I have every minute or so a flash of "shock" or pressured heat hit me. I wanted to know if anyone has similar symptoms when stopping meds.

TIA

Link to comment
Share on other sites

I reduced lexapro to 2.5mg then stopped. I still had a month of dizziness and brain zaps. wasnt as bad as some folks get, but it was unpleasant. I would get shock sensations when I turned my head. What you describe seems pretty similar.

Hope this helps

Link to comment
Share on other sites

  • 2 weeks later...

The zaps come from the Neurontin. I got them so bad when I got off them, that I didn't dare to hold my friends baby... I was afraid I would drop her.

Quit more slowly, but be prepared that you will get the zappers once you get to a certain level.

I have friends who stopped Neurontin because they started getting zaps even in low doses as they were getting UP in dose.

Be careful

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...